Translator Disclaimer
October, 2015 Functional limit theorems for processes pieced together from excursions
Kouji YANO
J. Math. Soc. Japan 67(4): 1859-1890 (October, 2015). DOI: 10.2969/jmsj/06741859

Abstract

A notion of convergence of excursion measures is introduced. It is proved that convergence of excursion measures implies convergence in law of the processes pieced together from excursions. This result is applied to obtain homogenization theorems of jumping-in extensions for positive self-similar Markov processes, for Walsh diffusions and for the Brownian motion on the Sierpiński gasket.

Citation

Download Citation

Kouji YANO. "Functional limit theorems for processes pieced together from excursions." J. Math. Soc. Japan 67 (4) 1859 - 1890, October, 2015. https://doi.org/10.2969/jmsj/06741859

Information

Published: October, 2015
First available in Project Euclid: 27 October 2015

zbMATH: 1344.60035
MathSciNet: MR3417517
Digital Object Identifier: 10.2969/jmsj/06741859

Subjects:
Primary: 60F17
Secondary: 60G18

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.67 • No. 4 • October, 2015
Back to Top